MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. CLEANING BRUSH

SHIRAKAWA OLYMPUS CO., LTD. CLEANING BRUSH
Model Number BW-20T
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the cleaning brush head was stuck inside the endoscope channel.There were no reports of patient injury or harm.

Brand Name
CLEANING BRUSH
Common Device Name
CLEANING BRUSH
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
nishishirakawa-gun, fukushima
JA 
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25059806
Report Number3002808148-2026-14200
Device Sequence Number9354255
Product Code MNL
UDI-Device Identifier04953170022630
UDI-Public04953170022630
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBW-20T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown